Depade Overdose Symptoms and Treatment

Depade is a brand of naltrexone, which is a drug given to people who have previously withdrawn from taking opiates or drinking alcohol. It helps to quell the desire to take opiates or drink alcohol, and it also lessens the effects associated with taking opiates. “… it is important to carefully follow any instructions given by your physician.” Depade overdose symptoms can occur if too much is ingested, so it is important to carefully follow any instructions given by your physician. A missed dose can be taken when you remember it, but you should skip it if your next dose is due soon, as taking two doses close together could increase your risk of experiencing overdose symptoms.

Did You Know?

You should have been free from opiate use for at least seven days before taking Depade.

The Yale University School of Medicine found that 35 percent of patients receiving naltrexone, the drug found in Depade, totally abstained from drinking alcohol for the study. Only 12 percent of the patients who took a placebo totally abstained from drinking alcohol.

Considerations

Depade has been found to interact with a number of other drugs, such as those found in some cough medications and thioridazine. It is important that you tell your physician about any drugs or herbal products you are taking so he or she can take it into consideration when prescribing your dosage. Depade should not be used by anyone with a history of liver problems.

It is a good idea to carry something that says you are using Depade so anyone who treats you in an emergency can avoid giving you drugs that interact with it.

Side Effects and Withdrawal Symptoms

Using Depade can cause a number of side effects, including:

  • Anxiety
  • Headaches
  • Dizziness
  • Weakness
  • Difficulty sleeping

This medication can also cause mild opiate withdrawal symptoms, so inform your doctor if you experience any of the following:

  • Restlessness
  • Muscle aches
  • Diarrhea
  • Runny nose

Did You Know?

Taking Depade with food can help to minimize stomach upset.

“A Depade overdose requires urgent medical attention.” Some people may be tempted to increase their opiate intake in an attempt to overcome the reduced effects caused by taking Depade. This practice is advised against, as it could cause an opiate overdose, which may result in coma or death.

If you are struggling with addiction and worried about the possibility of Depade overdose symptoms occurring, talk to our experts by calling 1-888-287-0471 Who Answers? and learn the proper Depade detox and withdrawal treatment.

Signs and Symptoms of a Depade Overdose

A Depade overdose requires urgent medical attention. Signs of an overdose on Depade include:

  • Nausea
  • Dizziness
  • Convulsions
  • Persistent nausea
  • Jaundice
  • Dark urine

If you think that someone has overdosed on Depade, quickly dial 911. Tell the operator that you suspect a Depade overdose has occurred, and he or she will tell you what you need to do while waiting for the ambulance to arrive.

Did You Know?

Depade can sometimes cause harm to unborn fetuses, but a doctor may recommend that pregnant women continue use if the benefits outweigh the risks.

Hospital Treatment

Hospital Treatment

Anyone who has overdosed on Depade will need to be treated in a hospital. It will help doctors to know approximately how much was taken and when so they can give appropriate addiction treatment. Depade overdose treatment may include stomach pumping and ingesting activated charcoal to help prevent the absorption of Depade into the blood. Any Depade overdose symptoms, such as liver pain or convulsions, will be treated as and when they occur. The patient will be kept as comfortable as possible while he or she recovers.

Doctors may put anyone who has overdosed on Depade in touch with a counselor to discuss and undergo counseling as to why the overdose occurred and how future ones can be prevented.

Next steps

ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?